Alert archive / West Virginia / Wind Advisories in 2014
Wind Advisory 7, NWS Baltimore/Washington
NWS Baltimore/Washington issued this wind advisory at May 4, 2014, 2:33 PM EDT for Highland County, Virginia; Allegany County, Maryland; Grant County, Mineral County, Pendleton County, West Virginia. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2014, 2:33 PM EDT (18:33 UTC)
- Expired
- May 4, 2014, 7:21 PM EDT
- In force
- 5 hr
- Issued by
- NWS Baltimore/Washington
Counties Allegany County, MD, Highland County, VA, Grant County, WV, Mineral County, WV, Pendleton County, WV
The radar
The Sterling radar (KLWX), 144 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2554 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
460 WWUS71 KLWX 041833 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 233 PM EDT SUN MAY 4 2014 MDZ501-502-VAZ503-504-WVZ501>506-050000- /O.NEW.KLWX.WI.Y.0007.140504T1833Z-140505T0000Z/ EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- WESTERN HIGHLAND-EASTERN HIGHLAND-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...FROSTBURG...CUMBERLAND...HIGHTOWN... MONTEREY...BAYARD...MOUNT STORM...PETERSBURG...ELK GARDEN... KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 233 PM EDT SUN MAY 4 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * TIMING...UNTIL 8PM. * WINDS...WEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$ JACKSON
1 follow-up statement
733 WWUS71 KLWX 042321 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 721 PM EDT SUN MAY 4 2014 MDZ501-502-VAZ503-504-WVZ501>506-050030- /O.CAN.KLWX.WI.Y.0007.000000T0000Z-140505T0000Z/ EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- WESTERN HIGHLAND-EASTERN HIGHLAND-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...FROSTBURG...CUMBERLAND...HIGHTOWN... MONTEREY...BAYARD...MOUNT STORM...PETERSBURG...ELK GARDEN... KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 721 PM EDT SUN MAY 4 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS CANCELLED THE WIND ADVISORY. ALTHOUGH IT IS STILL WINDY IN THE ALLEGHENY HIGHLANDS...WINDS HAVE DROPPED BELOW WIND ADVISORY CRITERIA. WINDS SHOULD CONTINUE TO DIMINISH AS THE EVENING PROGRESSES. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at May 4, 10:39 AM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, May 4, 10:39 AM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1039 AM EDT SUN MAY 4 2014
.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE AREA TODAY. THE FRONT
WILL STALL TO THE SOUTH OF THE AREA TONIGHT...DRIFT NORTH INTO
NORTH-CENTRAL VIRGINIA MONDAY BEFORE STALLING SOUTH OF THE AREA
INTO WEDNESDAY...BEFORE RETURNING AS A WARM FRONT LATE WEDNESDAY.
A BERMUDA HIGH THEN BRINGS A SOUTH WIND INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
LOW PRESSURE WILL CONTINUE TO MOVE EAST ACROSS NORTHERN NEW
ENGLAND TODAY. THE ASSOCIATED COLD FRONT MOVES THROUGH THE REGION
THIS AFTERNOON. AHEAD OF THE FRONT SUNNY SKIES AND INCREASING
DOWNSLOPING WINDS WILL MAKE FOR AN ENHANCED FIRE WEATHER THREAT
(SEE FIRE WEATHER SECTION BELOW). MID-LEVEL CLOUDS WILL CONTINUE
TO MOVE EAST ACROSS THE AREA. DOWNSLOPING FLOW WILL KEEP
TEMPERATURES UP...WITH LOW TO MID 70S MAX TEMPS ARE EXPECTED (UPR
60S IN NRN MD). WITH DOWNSLOPING FLOW...LIMITED PRECIP TO
SPRINKLES OVER NRN MD.
PREVIOUS...
HIGH PRESSURE BUILDS BRIEFLY OVER THE AREA MONDAY MORNING...BUT
RETREATS TO THE NORTH DURING THE DAY AS THE WARM FRONT OVER SRN VA
OR NRN NC DRIFTS TO THE NORTH. OVERRUNNING PRECIPITATION WILL BE
POSSIBLE OVER THE REGION MONDAY AFTERNOON AND NIGHT. ANY
INSTABILITY WILL BE ELEVATED...WITH LAPSE RATES ABOVE THE
INVERSION LOOKING HIGHER OVER SRN AND WRN PORTIONS OF THE FORECAST
AREA. INCLUDED POTENTIAL FOR LATE AFTN TSTM ACTIVITY OVER MOST OF
VA/WV. FAVORED MOS GUIDANCE FOR HIGH TEMPS MONDAY...WHICH WOULD
GENERALLY BE IN THE LOW-MID 60S...NEAR 70 IN THE PIEDMONT.
&&
.SHORT TERM /TUESDAY/... ON TUESDAY...HIGH PRESSURE IS EXPECTED
TO BUILD INTO THE MID- ATLANTIC FROM THE NORTH...WHILE THE FRONTAL
BOUNDARY PUSHES FARTHER SOUTH. AS A RESULT...DRIER AIR PUSHES INTO
THE REGION WITH NORTHERLY WINDS. SKIES SHOULD BECOME CLEAR TO PTLY
CLOUDY OVER MOST OF THE AREA...EXCEPT POSSIBLY FURTHER SOUTH WHERE
LOW CHANCE POPS CONTINUE CLOSER TO THE FRONT. HOWEVER...WITH DEW
POINTS IN THE 40S TO AROUND 50 EXPECTED...ANY ACTIVITY SHOULD BE
IN THE FORM OF SHOWERS AND NOT TSTMS. HIGHS IN THE UPPER 60S TO
LOW 70S EXPECTED ACROSS THE CWA TUESDAY. A COOL NIGHT EXPECTED
TUESDAY NIGHT WITH LOWS IN THE 40S.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
WARM FRONT IS EXPECTED TO PUSH BACK TO THE NORTH WEDNESDAY AND
THROUGH THE FORECAST AREA BY THURSDAY MORNING. THIS WOULD USHER IN
ANOTHER ROUND OF SHOWERS OR TSTMS WEDNESDAY OR WEDNESDAY NIGHT. BY
THURSDAY...COMBINATION OF RETURN FLOW AROUND OFFSHORE HIGH PRESSURE
AND AN UPPER RIDGE OVER THE SERN CONUS WILL SUPPORT A WARMING
TREND...WITH HIGHS REACHING THE UPPER 70S/LOW 80S THURSDAY AND THE MID
80S FRIDAY. A COLD FRONT WILL SLOWLY APPROACH FROM THE WEST LATE IN
THE WEEK AND INTO THE WEEKEND...WITH POTENTIAL FOR SHOWER ACTIVITY.
THIS SYSTEM WILL NOT TAP INTO ABUNDANT MOISTURE...SO INSTABILITY AND
CHANCES FOR TSTMS/HEAVY RAINFALL DOES NOT LOOK IMPRESSIVE AT THIS
TIME.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
VFR AT THE TERMINALS TODAY WITH MID-LEVEL CLOUDS AND INCREASING
WLY THEN NWLY FLOW. A COLD FRONT SAGS SOUTH THROUGH THE AREA
AFTER 18Z WITH A WIND SHIFT TO THE NW AND ISOLD -SHRA NEAR THE
MOUNTAINS. SFC WINDS COULD GUST AROUND 30 KT 18Z-22Z.
A WARM FRONT DRIFTS NORTH WITH MORE WIDESPREAD SHOWERS WITH ISO
TSRA SOUTH/WEST OF KCHO MONDAY LATE AFTERNOON/EVENING.
PRIMARILY VFR EXPECTED MONDAY AND MONDAY NIGHT...BUT PERIODIC
SUB-VFR POSSIBLE WITH SHOWERS. NW FLOW 10KT OR LESS MONDAY...THEN
LIGHTER MONDAY NIGHT. VFR EXPECTED TUESDAY WITH LIGHT NLY WINDS.
PERIODIC SUB-VFR PSBL WEDNESDAY INTO EARLY THURSDAY WITH POTENTIAL
SHOWERS OR A TSTM. VFR FRIDAY...BUT SHOWERS PSBL AGAIN FRI NIGHT AND
SATURDAY. NO SIGNIFICANT WIND IMPACTS EXPECTED TUESDAY THROUGH
SATURDAY.
&&
.MARINE...
NWLY FLOW GUSTS 25 TO 30 KT SUNDAY WITH SPRINKLES OVER NRN
PORTIONS OF MD PART OF THE BAY IN LATE THIS AFTERNOON / EVE.
RADAR PROFILER AND FORECAST SOUNDINGS SUPPORT GUSTS TO AROUND 35KT
THIS AFTERNOON. HENCE A GALE WARNING FOR ALL WATERS UNTIL 6PM.
A SMALL CRAFT ADVISORY FOR ALL WATERS TONIGHT...CONTINUING FOR ALL
BUT WESTERN TRIBUTARIES INTO MIDDLE MONDAY MORNING.
WINDS EXPECTED TO DIMINISH TO SUB-SCA BY MONDAY MORNING...EXCEPT
POSSIBLY LINGERING NEAR THE MOUTH OF THE POTOMAC AND ADJACENT
CHESAPEAKE. OTHERWISE WINDS MONDAY W-NW AROUND 10KT WITH SOME PSBL
GUSTS INTO THE TEENS. HIGH PRESSURE BUILDS OVER THE WATERS
TUESDAY...WITH LIGHT WINDS EXCEPT POSSIBLY OVER THE NORTHERN PART OF
THE BAY WHERE THERE WILL BE A GRADIENT BETWEEN THE HIGH AND LOW
PRESSURE OVER NEW ENGLAND. HIGH PRESSURE MOVES OFFSHORE MID-LATE
WEEK...WITH GENERALLY LIGHT S-SE WINDS. SOME GUSTS MAY DEVELOP DUE
TO CHANNELING. PERIODIC SHOWER ACTIVITY PSBL WED-THU.
&&
.FIRE WEATHER...
SPECIAL WEATHER STATEMENT FOR AN ENHANCED FIRE WEATHER THREAT DUE
TO NW WINDS WILL GUST UP TO 30 MPH BEHIND A COLD FRONT THIS
AFTERNOON. HUMIDITY WILL TO AROUND 30 PERCENT OVER THE CENTRAL VA
FOOTHILLS...SHENANDOAH VALLEY...NORTH-CENTRAL VA AND SOUTHERN
MARYLAND. FUEL MOISTURE IN THESE AREAS ARE NEAR 8 PERCENT AND NO
WETTING RAIN IS EXPECTED TODAY. WINDS WILL SLOWLY DECREASE THIS
EVENING.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 10 AM EDT
MONDAY FOR ANZ530>534-537-539>541-543.
GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ530>543.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EDT MONDAY
FOR ANZ535-536-538-542.
&&
UPDATE...JACKSON
PREVIOUS...SDG/KCSHazardous weather outlook, May 4, 11:56 AM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1156 AM EDT SUN MAY 4 2014 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 051400- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1156 AM EDT SUN MAY 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A GALE WARNING IS IN EFFECT FOR ALL WATERS THROUGH THIS AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL WATERS TONIGHT. THE COMBINATION OF STRONG NORTHWEST WINDS...LOW RELATIVE HUMIDITY... AND DRYING CONDITIONS HAS LEAD TO AN ENHANCED SPREAD OF WILDFIRES THROUGH THE AFTERNOON ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE SMALL CRAFT ADVISORY CONTINUES FOR PORTIONS OF THE WATERS INTO MIDDAY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-051400- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 1156 AM EDT SUN MAY 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT THE COMBINATION OF STRONG NORTHWEST WINDS...LOW RELATIVE HUMIDITY...AND DRYING CONDITIONS HAS LEAD TO AN ENHANCED SPREAD OF WILDFIRES THROUGH THE AFTERNOON ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JACKSON
In the hours before
Special weather statement, May 4, 9:10 AM EDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 910 AM EDT SUN MAY 4 2014 DCZ001-MDZ009-013-016>018-VAZ025>031-036>040-042-050>057-501-502- 042200- DISTRICT OF COLUMBIA-MONTGOMERY-PRINCE GEORGES-CHARLES-ST. MARYS- CALVERT-AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN- CLARKE-NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN- ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-NORTHERN FAUQUIER-SOUTHERN FAUQUIER- INCLUDING THE CITIES OF...WASHINGTON...GAITHERSBURG...WALDORF... ST MARYS CITY...STAUNTON...WAYNESBORO...HARRISONBURG... WINCHESTER...FRONT ROYAL...CHARLOTTESVILLE...LEESBURG... CULPEPER...MANASSAS...MANASSAS PARK...FAIRFAX...ALEXANDRIA... FALLS CHURCH...FREDERICKSBURG...WARRENTON 910 AM EDT SUN MAY 4 2014 ...ENHANCED THREAT FOR SPREAD OF WILDFIRES THROUGH THIS AFTERNOON... STRONG NORTHWEST WINDS...LOW RELATIVE HUMIDITY AROUND 30 PERCENT AND LOW FUEL MOISTURE WILL COMBINE TO ENHANCE THE THREAT OF RAPID WILDFIRE/BRUSH FIRE SPREAD THROUGH THE AFTERNOON HOURS. OPEN BURNING OF ANY TYPE IS CONSIDERED VERY HAZARDOUS THIS TIME OF YEAR. ACCIDENTAL ESCAPED DEBRIS BURNS ARE THE NUMBER ONE CAUSE OF WILDFIRES. JACKSON
Special weather statement, May 4, 11:54 AM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1154 AM EDT SUN MAY 4 2014 DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-VAZ025>031- 036>040-042-050>057-501>504-WVZ050>053-055-501>506-042200- DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- INCLUDING THE CITIES OF...WASHINGTON...HAGERSTOWN...FREDERICK... WESTMINSTER...GAITHERSBURG...COLUMBIA...BALTIMORE...ANNAPOLIS... WALDORF...ST MARYS CITY...FROSTBURG...CUMBERLAND...STAUNTON... WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL... CHARLOTTESVILLE...LEESBURG...CULPEPER...MANASSAS... MANASSAS PARK...FAIRFAX...ALEXANDRIA...FALLS CHURCH... FREDERICKSBURG...WARRENTON...HIGHTOWN...MONTEREY...MARTINSBURG... CHARLES TOWN...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG... ELK GARDEN...KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 1154 AM EDT SUN MAY 4 2014 ...ENHANCED THREAT FOR SPREAD OF WILDFIRES THROUGH THIS AFTERNOON... STRONG NORTHWEST WINDS...LOW RELATIVE HUMIDITY AS LOW AS 20 PERCENT AND LOW FUEL MOISTURE WILL COMBINE TO ENHANCE THE THREAT OF RAPID WILDFIRE/BRUSH FIRE SPREAD THROUGH THE AFTERNOON HOURS ACROSS THE CENTRAL MID-ATLANTIC. OPEN BURNING OF ANY TYPE IS CONSIDERED VERY HAZARDOUS THIS TIME OF YEAR. ACCIDENTAL ESCAPED DEBRIS BURNS ARE THE NUMBER ONE CAUSE OF WILDFIRES. JACKSON
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 2:11 AM EDT | Gale Warning | LWX | 16 hr | |
| May 4, 10:10 AM EDT | Small Craft Advisory | LWX | 24 hr |
Nearby
Wind Advisories in West Virginia, 2014Wind Advisories in Virginia, 2014Wind Advisories in Maryland, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.